# SDR DL72L961546

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Serv Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, 1 CRACK IN LT AFT SERVICE DOOR CUTOUT  FWD FRAME AT INBD RADIUS ADJACENT TO UPPER STOP PAD CASTING.  REPAIRED PER SRM REPAIR REF LIA ENG 06/26/96, 53-13-0.
